# SDR DALA2025122909473

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 78,330 hours, 31,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24 D/E/F EMERGENCY LIGHT INOPERATIVE. TROUBLESHOT IAW FIM 33-50 TASK 801, FOUND LOOSE CONNECTION, RESECURED, OPS TESTED GOOD.
